# SDR ASAA1198863

- Difficulty date: January 5, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 35,488 hours, 13,833 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53023
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INTERNAL RIB CRACKED AT STAB STA 101.90  REPAIRED IAW B737 900 SRM 55 10 09 REPAIR 4.
